# SDR DALA2024012501159

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 84,936 hours, 30,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 DTA MONITOR INSPECTION LOG REF ERA 522812-14 REV A, CORROSION ON THE RH WING UPPER SKIN SURFACE BETWEEN WBL=80.0 TO WS=204.5 AND BETWEEN THE WING REAR SPAR TO W-STR 14R. CORRECTIVE ACTION: REF ERA 522812-14. (0166707)
